MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/085
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the customer changed the product to another one for regular replacement, the pilot balloon was found detached.No patient injury.
 
Additional Manufacturer Narrative
Event: month and year known, date unknown.Lot number and expiration date unknown, no information received to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: d4: expiration date and h4: manufacture date, h3, h6: event methods, evaluation, and conclusion codes: updated.One device was received for investigation.The reported issue was confirmed during visual inspection when the device inflation line and pilot balloon were observed to be separated.The investigation identified a laser printed lot number printed on the device, lot 4028428, which was used to identify the device assembly work order and the inflation line lot number, lot 4063714.Review of the manufacturing device history records for the identified lot numbers found no observations to suggest an issue of the reported nature would occur with the affected lot.Based on the available information, the complaint is confirmed, but the investigation is unable to attribute a root cause.Complaint information will continue to be monitored and action taken accordingly.

Brand Name
PORTEX TUBES BLUSELECT
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16612813
Report Number3012307300-2023-03018
Device Sequence Number20370722
Product Code BTO
UDI-Device Identifier15019517076165
UDI-Public15019517076165
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number101/860/085
Device Catalogue Number101/860/085CZ
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown